MAUDE Adverse Event Report: CARDINAL HEALTH D.R. 203 II LTD SHOULDER DRAPE PACK, TIBURON; GENERAL SURGERY TRAY (KIT)

CARDINAL HEALTH D.R. 203 II LTD SHOULDER DRAPE PACK, TIBURON; GENERAL SURGERY TRAY (KIT)
Catalog Number 29367
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample and the lot# were not provided.Since the lot number was not available, the device history record could not be reviewed.A verification of the last 12 months of inspection data confirms that no issues of this nature were detected.An investigation was conducted and we were able to confirm that the process is in compliance with applicable standard production method (spm).We verified that all devices are made with qualified, tested and approved materials.We also, verified that the operators are certified in their operations.The product is randomly inspected according to the approved sampling plan, and several quality checks are conducted during the manufacturing process.The drape is produced with qualified and approve materials.Since the lot number was not provided, we were unable to confirm the traceability for the adhesive.However, a reviewed of the records for the last 12 months was verified, and based on the incoming testing results, no deviations took place with the raw materials used in the manufacturing process.Without the sample, a root cause could not be determined.We will continue to monitor complaints for any trends.
 
Event or Problem Description
Patient experienced a skin tear during removal of drape.Steri-strips were applied.Per md, patient is well.

Brand Name
SHOULDER DRAPE PACK, TIBURON
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CARDINAL HEALTH D.R. 203 II LTD
zona franca las americas km22,
santo domingo
DR 
MDR Report Key7341891
Report Number1423537-2018-00168
Device Sequence Number555054
Product Code LRO
UDI-Device Identifier10885380141119
UDI-Public10885380141119
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number29367
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/15/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient Weight56